Schizophrenia.com

The med's are damaging my body

I swear to God, they’ve put female hormones in my med’s. I wouldn’t put it past them. My muscles are diminishing. My skin is getting looser. I hate them for what they’re doing to me. I need to lift some weights, if I am still capable of that. People have been trying to set me up for an accident. One day I noticed a big rock on the back landing which could have tripped me up. I would have broken and ankle, or a leg, but I’m too cautious and too sedentary to get set up for an accident. But they can get to me through the med’s. They can create all kinds of different effects just by tweaking a molecule or two.

I think it is possible you’re just in your 60s.

1 Like

İ don t think its harm that bad.my all blood work is fine.i don t have any side effect other than weight gain (15 kilo).its manageble i think.

It sounds highly unlikely that someone would tamper with your meds. I mean that would take a tremendous effort.

I need to work out twice a week or I start to loose muscle.

That’s what’s wrecking your body mate, sorry. You need to move, lift, bend, carry.

2 Likes

Because the meds wreck your body, it is doubly necessary to work out. Age and a sedentary lifestyle diminish muscle, but even ‘old’ men can and need to work out, preferably with some weights no matter how small.

2 Likes

You can start with light exercise, and over time you can increase the difficulty. Aging causes what you’re describing but you can combat that a bit by regularly exercising and eating healthy

No one needs to tamper with those drugs as they destroy you by design

Maybe that’s why they put some of us on SSI or SSDI. The meds may allow us to work for a time due to their positive effects, but in the long term the physical effects become overwhelming before you reach retirement age.

The meds do mess with your hormones, I agree with you there but no one is tampering with your meds.

Its harder to be healthy on meds but its possible. Exercise and eat healthy.

and if you’re like me, they don’t give you the leaflets anymore
in your meds bag.
you may have this scare cuz on Rona vax.
I’ve heard some pretty bad stuff in it.

This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.